Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Losing hair, baldness. What are treatment options?

for the past 11 months or so i have been losing hair and it feels as though someone is sitting on my chest . mind you that i am a heathy 24 year old and nobody in my family has bladness. I have had test run and my dr says stress could be causing this although i dont feel stressed at all. I feel like i can hardly breath sometimes and this is every single day
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.
Vitamins are required for normal growth of hair. Specially vit B 12 that is cobalamine is very important.
1.You can take cobalamine tablet. one tablet daily.
2. please apply minoxidil 5 % solution twice daily.
This will improve your hair and also there will be regrowth.
Only thing is that it will take some time to show its effect.
Thank you
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor